# SDR 2021F00103

- Difficulty date: May 4, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N868CB
- Make and model: Cessna 525A
- Aircraft serial: 525A0083
- Aircraft time: 7,581 hours, 5,707 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: P000421
- Part serial: 220
- Condition: Cracked
- Location: Cockpit Left
- Part time: 7,581 hours, 7,581 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

PILOTS WINDSHIELD CRACKED DURING ACCENT.  ONLY THE OUTER PANE CRACKED. THE AIRCRAFT LANDED IN IDAHO FALLS WITHOUT INCIDENT.
